MAUDE Adverse Event Report: Medline Industries, LP CURAD; TAPE,ELASTIC,FOAM,CURAD,3X5.5YD,LF,24/C

Medline Industries, LP CURAD; TAPE,ELASTIC,FOAM,CURAD,3X5.5YD,LF,24/C
Catalog Number NON270603
Medical Device Problem Code Adhesive Too Strong (4071)
Health Effect - Clinical Codes Skin Tears (2516); Blister (4537)
Date of Event 01/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the physician went to take the tape off the patients and while taking the tape off, it caused skin tears.
 
Additional Manufacturer Narrative
A complaint was received related to skin tears caused by removal of elastic foam tape; the customer also reported that the product was used to apply pressure on a c-section incision by holding a blue towel over a sterile dressing, and when the dressing was removed at 12 hrs, staff noticed blisters where the foam tape touched the patient¿s skin.The provided samples were evaluated, the vendor was notified, and trend analysis was performed; visual inspection of the tape did not note any visual defects, and the tape adhered to a clean, dry surface for several hours and was removed without signs of aggressive adhesion, adhesive residue, excessive stretching, or tearing.The vendor¿s review of the production process, relevant records, and retained samples noted no indications of potential causes; peel strength testing met conformance and a skin pasting test did not replicate the reported issue upon removal.Based on the information provided and the results of the investigation, medline is not able to confirm the reported issue or that the product failed to meet specifications.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
CURAD
Common Device Name
TAPE,ELASTIC,FOAM,CURAD,3X5.5YD,LF,24/C
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
joseph weiske
three lakes drive
northfield, IL 60093--275
MDR Report Key50932071
Report Number1417592-2026-53015
Device Sequence Number13159045
Product Code KGX
UDI-Device Identifier10197344099023
UDI-Public10197344099023
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberNON270603
Device Lot Number84325082603-L
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/30/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age31 YR
Patient SexFemale
Patient Weight152 LB
Patient RaceWhite